# SDR USAA920081297

- Difficulty date: July 7, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 47,690 hours, 31,662 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-FORWARD PRESSURE BULKHEAD MAJOR REPAIR 03-0553-8-0105/03- CRACK IN BS 178 FORWARD PRESSURE BULKHEAD WEB, WL 218, LBL 11.  REPAIRED BS 178 FORWARD PRESSURE BULKHEAD WEB, WL 218, LBL 11 IAW B737 SRM 53-10-08 (B)
